# SDR SIMA20150325014

- Difficulty date: March 25, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 4 BROKEN.  R & R EMER LIGHT STRIP NR 4 IAW AMM 33-50-12.  SEE NRTC BOW184838 FOR OPERATIONAL CHECK.
